Jump to content

PubMed RSS Feed - - Feeling blue? Minocycline-induced staining of the teeth, oral mucosa, sclerae and ears - a case report.


rss

Recommended Posts

Related Articles

Feeling blue? Minocycline-induced staining of the teeth, oral mucosa, sclerae and ears - a case report.

Br Dent J. 2013 Jul 26;215(2):71-3

Authors: Johnston S

Abstract
Minocycline is a broad-spectrum antibiotic belonging to the tetracycline family, often prescribed in infective skin conditions such as acne and rosacea. Minocycline-induced staining of the sclerae, ears, oral mucosa and teeth are rare but troublesome conditions. If patients already have concerns about their appearance due to an unsightly skin condition, careful consideration ought to be given to using minocycline as it could worsen the status quo, should potentially irreversible blue staining occur. This report describes one case and highlights some of the other dangers of long-term minocycline use which may present themselves to dentists.

PMID: 23887527 [PubMed - in process]

http://www.ncbi.nlm.nih.gov/pubmed/23887527?dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Unfortunately, your content contains terms that we do not allow. Please edit your content to remove the highlighted words below.
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms & Rules